Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for flatulence and lower back pain

Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3918 Questions

default
Posted on Fri, 31 Mar 2017 in Digestion and Bowels
Question: I am having severe gastrointestinal gas pain, lower back pain and chills.
doctor
Answered by Dr. Ivo Ditah 48 minutes later
Brief Answer:
What's your temperatures? Stools? And urination?

Detailed Answer:
Hi and thanks so much for this query.

I am so sorry to hear about this pain that you have reported. This might be suggestive of a digestive of kidney problem. If the temperature is more than 99.5, then there is a systemic infection going on that will need to be investigated and managed with antibiotics.

For the pains, I suggests that you replace motrin with Tylenol: 1000mg every 8hours. Motrin can cause some other stomach problems and we must avoid getting there. Also, comment about the frequency and nature of your stools as well as the duration of these symptoms.

I hope to hear from you and promise working more with you to establish the cause and propose a management plan aimed at addressing your worries.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Back pain

doctor1 MD

Hello, My name is XXXXXX and I am 24 years old. My life wasn t that great for the past 4 months or so. It started with anal leakage, then moved to diarrhea , constipation , lots of gas, abdominal pain , and this morning I had a burning sensation after I used number 2. Can you please help me to figure out what might be the cause for this? Also, my diet ain t good at all. I eat unhealthy food and drink lots of soda , sugar drink, etc..

doctor1 MD

hello doctor. i have been feeling under the weather latly and was consulting you to see if my symtoms need emidiate medical atension. for the past three days i have had very green stool and dark urine when i have been doing nothing but drinking gatorade and water. i have also had cold sweats and shivers to the point were i had to turn my air up to 78 degrees. prevous to this, for the past 2 years i have had really bad morning stomach pains and extreme diareha atleast 3 times a week. after i finish a bowel movment when this occurs i feel great and back to normal so i just assumed it was from greasy food that couldnt fully digest as i slept. could this be connected. could i have injested some sort of bacteria. any answer and cures would be great. thank you.

doctor1 MD

Ms. GOPA IYER from Kolkata (INDIA). Age 42. Irritable bowel syndrome . Acidity. Bitter taste in mouth in morning. Unpredictable stool / bowel. Comfortable sleep with cold milk at night. Otherwise sleepless. Occasionally bloating and pain in abdomen. Anemia ( Hemoglobin 8.5). Others (like hormone, liver function test ) normal. But problems with vegetables, oils. Anxiety. If prothioden is prescribed, please say under what name it is available in India.

doctor1 MD

I have a skin tag (or so I think that is what it is) with a white tip around my anus . I have had this for some time with no discomfort so I never paid attention to it. I am not sure how long the tip has been white or if it always was. It bleeds sometimes when I wipe but the blood is not in the stool. I have now had very bad constipation , stomach pains, and back pain for 2 weeks and I am afraid this has something to do with it.

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very debiliating.The feeling is like something in stuck inside which is unable to come out.My lower portion gets...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?